MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. EVOLUTION®MP TIB KEELED NONPOR SIZE 4 STANDARD RIG; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. EVOLUTION®MP TIB KEELED NONPOR SIZE 4 STANDARD RIG; KNEE COMPONENT
Model Number ETPKN4SR
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/27/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, unstable and painful knee prosthesis.

Brand Name
EVOLUTION®MP TIB KEELED NONPOR SIZE 4 STANDARD RIG
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
rachael wise
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key18107046
Report Number3010536692-2023-00203
Device Sequence Number5698601
Product Code HRY
UDI-Device IdentifierM684ETPKN4SR1
UDI-PublicM684ETPKN4SR1
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K093552
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberETPKN4SR
Device Catalogue NumberETPKN4SR
Device Lot Number1866680
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/09/2023
Supplement Report FDA Received Date10/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown